# SDR SWAA2024120554183

- Difficulty date: October 28, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 52,215 hours, 34,621 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE BULKHEAD PANEL 142MW AT AFT CARGO COMPARTMENT 2024-680136<[01] FABRICATED BULKHEAD PANEL 142MW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 STEP 1 F AND DWG 453A2510; SHEET 9; REV A MATERIAL USED P/N A31RG4W PO: 2024-142584 SEE INSTRUCTIONS FOR INSTALLATION OF PLACARDS ON TTG8Q00WVMHE;[02] CERTIFIED COMPLETE TASK
